# SDR QXEA200301053

- Difficulty date: August 30, 2003
- Submitted: September 4, 2003
- Operation: Air carrier
- Aircraft: N407QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4049
- Aircraft time: 4,779 hours, 5,502 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN UNDERSIDE OF LT HORIZONTAL STABILIZER INBOARD OF LOGO LIGHT AT LT STABILIZER STATION XH19.903 - YH103.25.  REPAIRED IAW Q400 RD 8/4-55-121 AND HORIZON AIR EA 6-55-50.
